Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having allergies and touchy skin with occasional night chills

Younger brother diagnosed with liver cancer in Sept. Lots of stress on us all. January I was given antibiotics for sore throat . This caused a whopping case of clostridium. Still on pro biotics. Now allergies have set in and have occassional achy skin and chills at night. Just can t seem to get well .Am wondering if stress has weakend my immune system. Brother passed away last month. This was so stressful I feel that I have been weakened by circumstance and illness. I am 67, basically good health, don t take pills for anything, good appetite. Take vitamins , ubkiquinol, calcium.
Asked On : Sat, 19 Mar 2011
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello there,
Welcome to HealthcareMagic. Firstly, my heartfelt condolences. You have been suffering from vague symptoms for quite sometime, from what i could gather. Some kind of GI upset, then off and on fever with general ache and malaise. So i suggest you to undergo a thorough evaluation including blood analysis, chest X-rays, abdominal ultrasounds. Nothing to panic, but it is always better to get investigated well and then treated rather than go on treating only symptoms. Pl do consult a primary care physician.
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor